# SDR 07FDEA00351

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO COMPT NR 4 FLOOR PANEL HAS SEVERAL DEEP GOUGES AND IS CRACKED THROUGH AT BS 1035 BL ''0'' CUT SHEETMATAL TO FORM OF OLD FLOOR PNL.  JOGGLED EDGED, TRANSFERED FASTENER HOLES FOR PANEL, PRIMED BACK (UNDERSIDE) OF PNL.  INSTALLED FASTENERS SECURING FLOOR PNL.
